# SDR 2008UALA05588

- Difficulty date: September 4, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 48,336 hours, 17,570 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 31075217
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  LEFT ELEV GREEN ACT FAILING.  REPLACED ELEV LG ACTUATOR 34CE1, OPS TESTED OK.
